# SDR DL73K020147

- Difficulty date: February 6, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 39,858 hours, 32,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD SEAT ROW 2 DEF INOP.  REPLACED BULB.
